# SDR CALA2022100602694

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920200
- Condition: Corroded
- Location: Fr68 To Fr69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM -Y1292 LOC BTW FR68 TO FR69 AT AFT GALLEY AREA. SEE AEROMAN NON ROUTINE 2022-359948. REPLACED FLOOR STRUCTURE LOCATED FR68 TO FR69 -Y1292 SCEPTRE ENTRY ON LOGPAGE NUMBER IS: 9185702. MEASURES AT AFT GALLEY AREA IAW A320 SRM 51-72-11 AND DRAWING OF CORROSION ARE: L=2.357IN. W=1.260IN, D=0.018IN. D5347200000 PERFORMED VISUAL INSPECTION ON AREA AND NOT TOOL USED: DIGITAL CALIPER PN:500-197-30, SN:A18109059 FOUND ADDITIONAL DAMEGE IAW NTM 51-90-00. PERFORMED DUE DATE:AUG-05-2022 MAJOR REPAIR REPAIR YES AND SDR YES
